MathSciNet Relay Station
MathSciNet bibliographic data
MR917824 (89b:65130) 65H10
Zulehner, Walter A simple homotopy method for determining all isolated solutions to polynomial systems. Math. Comp. 50 (1988), no. 181, 167–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement